# SDR REXA2014092400985

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,190 hours, 20,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS NOT WORKING ROW 2 - 5.  REPLACED ROW 5 FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
